# SDR HALA2016123000565

- Difficulty date: December 30, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 51,247 hours, 9,440 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359A
- Part serial: L0143
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

8:05 MINUTES INTO FLIGHT, THE LT GEN DRIVE LIGHT ILLUMINATED.  REMOVED AND REPLACED THE LT IDG IAW AMM 24-11-01, REPLACED THE LEFT GCU IAW AMM 24-22-02, LEAK CHECKED OK.
